Generalized Rotation Surfaces in E-4

ARSLAN K., Bayram B. (., BULCA B., Ozturk G.

RESULTS IN MATHEMATICS, vol.61, pp.315-327, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61
  • Publication Date: 2012
  • Doi Number: 10.1007/s00025-011-0103-3
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.315-327
  • Keywords: Ruled surface, Rotation surface, Tensor product surface, Chen surface, CURVES
  • Bursa Uludag University Affiliated: Yes


In the present study we consider generalized rotation surfaces imbedded in an Euclidean space of four dimensions. We also give some special examples of these surfaces in . Further, the curvature properties of these surfaces are investigated. We give necessary and sufficient conditions for generalized rotation surfaces to become pseudo-umbilical. We also show that every general rotation surface is Chen surface in . Finally we give some examples of generalized rotation surfaces in .